Onychoscopic Analysis of Cyclophosphamide-Induced Polydactylic Bluish-Gray Discoloration in a Case of Pemphigus Foliaceus
Related Experiment Video
Updated: Jun 27, 2025

Author Spotlight: Anterior HR-OCT as a Non-Invasive Tool for Characterizing Ocular Surface Squamous Neoplasia
Published on: August 9, 2024
Priya Garg1, Ashwini D Mundhe1, Avinash Jadhav1
1Dermatology, Dr. D. Y. Patil Medical College, Hospital and Research Centre, Pune, IND.
Abstract:
Cyclophosphamide, an alkylating agent, has rarely been observed to cause a bluish discoloration of nails, an occurrence that is typically underreported. We describe the case of a middle-aged male undergoing dexamethasone-cyclophosphamide pulse therapy for pemphigus foliaceus, who exhibited bluish-gray discoloration of the nails. It is crucial to differentiate this presentation from other conditions such as nail apparatus melanoma (NAM), which may manifest in a slightly different manner. We also report the onychoscopic findings observed in this case.

